MathSciNet Relay Station
MathSciNet bibliographic data
MR370687 60E05 (60G40)
Hartman, Philip; Watson, Geoffrey S. "Normal'' distribution functions on spheres and the modified Bessel functions. Ann. Probability 2 (1974), 593–607.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement